# SDR DHLA200800029

- Difficulty date: March 11, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N786AT
- Make and model: Boeing 727214
- Aircraft serial: 21692
- Aircraft time: 62,281 hours, 41,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000647
- Part serial: 5270
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY L1 DOOR EMERGENCY LIGHT ASSY "ON" IN ARM POSITION, WOULD NOT TURN OFF.  REMOVED AND REPLACED FWD ENTRY DOOR EMERGENCY LIGHT ASSY IAW MM 33-50-101.  OPS CKS NORMAL PER MM 33-50-01.  AIRCRAFT WAS GROUNDED.
